# SDR HDNA2015F00026

- Difficulty date: January 8, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N145CL
- Make and model: Bolkms BK117C2
- Aircraft serial: 9188
- Aircraft time: 3,059 hours
- System (JASC): 1810 · Helicopter Vibration Analysis
- Part: Shock Absorber
- Part number: B183M2023101
- Part serial: 120
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ABSORBER CONTROL UNIT ON THE CO-PILOTS SIDE WAS CRACKED. THIS WAS FOUND ON AN ACFT INSPECTION.
